Alert archive / Arizona / Blowing Dust Advisories in 2015
Blowing Dust Advisory 21, NWS Phoenix, AZ
NWS Phoenix, AZ issued this blowing dust advisory at Aug 29, 2015, 5:55 PM MST. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Aug 29, 2015, 5:55 PM MST (00:55 UTC)
- Expired
- Aug 29, 2015, 8:00 PM MST
- In force
- 2 hr
- Issued by
- NWS Phoenix, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
484 WWUS75 KPSR 300055 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 555 PM MST SAT AUG 29 2015 AZZ028-300200- /O.NEW.KPSR.DU.Y.0021.150830T0055Z-150830T0200Z/ NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...APACHE JUNCTION...CASA GRANDE... COOLIDGE...FLORENCE 555 PM MST SAT AUG 29 2015 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING. * AFFECTED AREA...NORTHERN PINAL COUNTY...INCLUDING THE CITIES OF FLORENCE AND CASA GRANDE. * TIMING...THROUGH 7 PM. * WINDS...GUSTS OVER 40 MPH * VISIBILITY...LOCALLY FALLING BELOW 1 MILE * IMPACTS...MOTORISTS MAY EXPERIENCE BLOWING DUST ALONG INTERSTATE 10 AND INTERSTATE 8...AS WELL AS ADJOINING STATE HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE READY FOR A SUDDEN DROP IN VISIBILITY. IF YOU ENCOUNTER BLOWING DUST OR BLOWING SAND ON THE ROADWAY OR SEE IT APPROACHING...PULL OFF THE ROAD AS FAR AS POSSIBLE AND PUT YOUR VEHICLE IN PARK. TURN THE LIGHTS ALL THE WAY OFF AND KEEP YOUR FOOT OFF THE BRAKE PEDAL. REMEMBER...PULL ASIDE...STAY ALIVE. && $$
2 follow-up statements
489 WWUS75 KPSR 300150 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 650 PM MST SAT AUG 29 2015 AZZ023-027-300300- /O.EXB.KPSR.DU.Y.0021.000000T0000Z-150830T0300Z/ GREATER PHOENIX AREA-SOUTHWEST MARICOPA COUNTY- INCLUDING THE CITIES OF...BUCKEYE...CAREFREE...CAVE CREEK... CHANDLER...FOUNTAIN HILLS...GILBERT...GLENDALE...MESA...PEORIA... PHOENIX...SCOTTSDALE...SUN CITY...TEMPE...GILA BEND 650 PM MST SAT AUG 29 2015 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. * AFFECTED AREA...SOUTHEAST AND SOUTHWEST MARICOPA COUNTY...INCLUDING THE CITIES OF GILA BEND...MESA...AND GILBERT. * TIMING...THROUGH 8 PM. * WINDS...GUSTS UP TO 40 MPH * VISIBILITY...LOCALLY FALLING BELOW 1 MILE * IMPACTS...MOTORISTS MAY EXPERIENCE BLOWING DUST ALONG INTERSTATE 8 AND INTERSTATE 10...AS WELL AS LOOP 202 SAN TAN FREEWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE READY FOR A SUDDEN DROP IN VISIBILITY. IF YOU ENCOUNTER BLOWING DUST OR BLOWING SAND ON THE ROADWAY OR SEE IT APPROACHING...PULL OFF THE ROAD AS FAR AS POSSIBLE AND PUT YOUR VEHICLE IN PARK. TURN THE LIGHTS ALL THE WAY OFF AND KEEP YOUR FOOT OFF THE BRAKE PEDAL. REMEMBER...PULL ASIDE...STAY ALIVE. && $$ AZZ028-300300- /O.EXT.KPSR.DU.Y.0021.000000T0000Z-150830T0300Z/ NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...APACHE JUNCTION...CASA GRANDE... COOLIDGE...FLORENCE 650 PM MST SAT AUG 29 2015 ...BLOWING DUST ADVISORY NOW IN EFFECT UNTIL 8 PM MST THIS EVENING... * AFFECTED AREA...NORTHERN PINAL COUNTY...INCLUDING THE CITIES OF FLORENCE AND CASA GRANDE. * TIMING...THROUGH 8 PM. * WINDS...GUSTS UP TO 40 MPH * VISIBILITY...LOCALLY FALLING BELOW 1 MILE * IMPACTS...MOTORISTS MAY EXPERIENCE BLOWING DUST ALONG INTERSTATE 10 AND INTERSTATE 8...AS WELL AS ADJOINING STATE HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE READY FOR A SUDDEN DROP IN VISIBILITY. IF YOU ENCOUNTER BLOWING DUST OR BLOWING SAND ON THE ROADWAY OR SEE IT APPROACHING...PULL OFF THE ROAD AS FAR AS POSSIBLE AND PUT YOUR VEHICLE IN PARK. TURN THE LIGHTS ALL THE WAY OFF AND KEEP YOUR FOOT OFF THE BRAKE PEDAL. REMEMBER...PULL ASIDE...STAY ALIVE. && $$
483 WWUS75 KPSR 300302 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 802 PM MST SAT AUG 29 2015 AZZ023-027-028-300415- /O.EXP.KPSR.DU.Y.0021.000000T0000Z-150830T0300Z/ GREATER PHOENIX AREA-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...BUCKEYE...CAREFREE...CAVE CREEK... CHANDLER...FOUNTAIN HILLS...GILBERT...GLENDALE...MESA...PEORIA... PHOENIX...SCOTTSDALE...SUN CITY...TEMPE...GILA BEND... APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE 802 PM MST SAT AUG 29 2015 ...BLOWING DUST ADVISORY HAS EXPIRED... LOCAL VISIBILITIES MAY STILL BE REDUCED BETWEEN ONE AND THREE MILES FOR MOTORISTS AROUND CENTRAL ARIZONA THIS EVENING...HOWEVER MORE DENSE BLOWING DUST IS NOT EXPECTED. $$
What forecasters said that day
The local office's own words before this blowing dust advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this blowing dust advisory went out at Aug 29, 1:52 PM MST, 4 hours 3 minutes earlier.
Area forecast discussion, Aug 29, 1:52 PM MST, 4 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 152 PM MST SAT AUG 29 2015 .UPDATE...UPDATED AVIATION AND FIRE WEATHER DISCUSSIONS. && .SYNOPSIS... STRONG HIGH PRESSURE ALOFT WILL KEEP HIGH TEMPERATURES WELL ABOVE SEASONAL NORMALS TODAY WITH HOTTER LOWER DESERTS REACHING OR EXCEEDING 110. THERE WILL BE SUFFICIENT MOISTURE EAST OF THE LOWER COLORADO RIVER TO SUPPORT ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS THROUGH SUNDAY. STARTING TUESDAY DRIER WESTERLY FLOW ALOFT WILL SLOWLY PUSH THE MOISTURE OFF TO THE EAST LIMITING STORM CHANCES PRIMARILY TO HIGHER TERRAIN AREAS TO THE EAST OF PHOENIX. THERE WILL ALSO BE A GRADUAL COOLING TREND STARTING SUNDAY WITH CENTRAL DESERTS HIGH TEMPERATURES DROPPING TO AROUND SEASONAL NORMALS BY THE MIDDLE OF NEXT WEEK. && .DISCUSSION... WITH THE CLEAR MORNING START TO SUPPLY AMPLE HEATING TO THE MOUNTAIN AND DESERT SURFACES THROUGH MIDDAY...CONVECTIVE ACTIVITY REALLY TOOK DURING THE 12 PM MST HOUR. FAIRLY ISOLATED STORMS WERE FIRING ACROSS SOUTHWEST AND WESTERN AZ WITH MORE SCATTERED ACTIVITY OVER THE EASTERN WHITE MTNS...THE INTL BORDER IN SE AZ AND ACROSS NW AZ FROM KINGMAN DOWN THROUGH PRESCOTT. BROAD...BUT SUBTLE...ANTICYCLONIC CIRCULATION NOTED IN THE STORM ACTIVITY SO FAR ON REGIONAL IR LOOPS...INDICATIVE OF THE ML CIRC CENTER MODEL STREAMLINE FCSTS PEGGED EARLIER THIS MORNING THROUGH THE 700-400MB OR SO LAYER. GIVEN THE LIGHT STEERING FLOW AND WINDS IN THE CIRC CENTER...STORM MOTION WILL BE ON THE SLOW SIDE TODAY. SOME LOCALIZED FLOODING IMPACTS COULD OCCUR...BUT CURRENT AIRCRAFT AND MODEL SOUNDINGS AS WELL AS ALREADY WARM SFC TEMPERATURES POINT TO DEEP MIXING AND AN INVERTED V PROFILE MAKING STRONG WINDS A THREAT FROM STORMS TODAY. IT IS THAT POTENTIAL FOR WIND THAT COULD HELP PROPAGATE SOME BOUNDARIES...AND ASSOCIATED BLOWING DUST...ACROSS THE AREA THAT COULD HELP TRIGGER ISO TO WIDELY SCT THUNDERSTORM DEVELOPMENT ACROSS PORTIONS OF THE SOUTH-CENTRAL DESERTS...INCLUDING THE PHX METRO...LATER THIS AFTN AND EVENING. GIVEN THE GENERALLY LIGHT WINDS ALOFT...ANY DEBRIS CLOUDINESS WILL BE SLOW TO CLEAR THE AREA. LINGERING CLOUDS COULD HELP KEEP OVERNIGHT LOWS ON THE MILD SIDE FOR SUNDAY AM. BY SUNDAY...TROUGHING OFF THE PACIFIC NORTHWEST WILL MOVE INLAND AND THE AMPLIFIED UPPER RIDGE OVER THE INTERMOUNTAIN WEST WILL BEGIN TO TRANSITION TO THE EAST. RESULTING FLOW ALOFT OVER OUR REGION WILL BECOME MORE SOUTHWESTERLY WHILE 1000-500MB THICKNESSES BEGIN TO DECREASE. TEMPS SHOULD COOL A FEW DEGREES BUT THEY WILL REMAIN WELL ABOVE NORMAL. THE FLOW WILL START TO SHIFT THE DEEPER MOISTURE FURTHER TO THE EAST...BUT THERE WILL BE SUFFICIENT MOISTURE AND INSTABILITY TO KEEP THE THREAT GOING FOR AFTN/EVE STORMS ACROSS SOUTH CENTRAL ARIZONA. ABOVE CLIMO POPS WILL REMAIN FROM MARICOPA CTY EASTWARD...WITH DRY CONDITIONS ACROSS SE CA AND THE CO RIVER VALLEY. GFS AND ECMWF OPERATIONAL RUNS AS WELL AS ENSEMBLE GUIDANCE CONTINUE TO CALL FOR A GRADUAL DRYING AND COOLING TREND TO OCCUR OVER THE ENTIRE WORK WEEK NEXT WEEK...AS TROFFING ALOFT INITIALLY DEVELOPS ALONG THE WEST COAST AND PLACES A DRYING SOUTHWEST FLOW ALOFT ACROSS SERN CALIFORNIA AND ARIZONA. AS THE WEEK PROGRESSES THE TROFFING STARTS TO PUSH INLAND AND AS THIS HAPPENS TEMPERATURES WILL COOL DOWN TO NEAR SEASONAL NORMALS. MONDAY INTO TUESDAY THE TROF AXIS REMAINS ALONG THE WEST COAST...AND FLOW IS NOT SUFFICIENT TO COMPLETELY SCOUR OUT THE MOISTURE OVER ALL OF SOUTH CENTRAL AZ. FOR THE MOST PART THE THREAT OF AFTERNOON AND EVENING STORMS WILL BE CONFINED TO THE HIGHER TERRAIN EAST OF PHOENIX BUT CHANCES IN THE GREATER PHOENIX AREA WILL CERTAINLY NOT BE ZERO...THEY WILL HOVER IN THE 5 TO 10 PERCENT BALLPARK. FOR THE LATTER HALF OF THE WORKWEEK AS THE TROF AXIS SHIFTS INLAND AND SOUTHWEST FLOW ALOFT BECOMES STRONGER...MOISTURE WILL BE PUSHED OFF TO THE EAST AND EVENTUALLY ANY THREAT FOR STORMS WILL FOCUS OVER HIGHER TERRAIN AREAS TO THE EAST OF GLOBE WITH SKIES IN THE GREATER PHOENIX AREA MOSTLY SUNNY EACH DAY. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL... SUFFICIENT INSTABILITY FOR SCATTERED SHOWERS AND THUNDERSTORMS WILL PERSIST ACROSS SOUTH-CENTRAL AZ THROUGH THE EARLY EVENING. STEERING FLOW REMAINS QUITE WEAK...SO ANY DEVELOPMENT IN THE PHOENIX METRO AREA WILL LIKELY NOT OCCUR UNTIL AT LEAST 01-02Z. KPHX/KIWA TAFS HAVE BEEN AMENDED TO INCLUDE THE MENTION OF VCTS. COVERAGE OF STORMS IN THE VALLEY IS EXPECTED TO BE AT LEAST ISOLATED...THOUGH THE GREATER LIKELIHOOD IS FOR AN OUTFLOW BOUNDARY TO MOVE THROUGH AROUND 03Z...BRINGING AN ABRUPT WIND SHIFT FROM THE EAST OR SOUTHEAST. ENVIRONMENT IS FAVORABLE FOR GUSTY WINDS ALONG WITH AREAS OF BLOWING DUST. CONDITIONS ARE THEN EXPECTED TO IMPROVE AFTER 04-06Z. SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... TYPICAL DIURNAL WIND PATTERNS WITH LITTLE CLOUD COVER EXPECTED. FEW STORMS BETWEEN KBLH-KPHX-KNYL BETWEEN 19Z-01Z. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... TUESDAY THROUGH SATURDAY... A LOW PRESSURE SYSTEM ACROSS THE PACIFIC NORTHWEST WILL DISPLACE THE MONSOON HIGH TO THE SOUTH AND EAST THROUGH THE WEEK. THE TREND WILL BE TOWARDS COOLER AND DRIER CONDITIONS ACROSS THE DESERT SOUTHWEST. HOWEVER...ENOUGH MOISTURE WILL LINGER ACROSS EASTERN ARIZONA FOR ISOLATED AFTERNOON THUNDERSTORMS. && .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...NOLTE/CB AVIATION...HIRSCH FIRE WEATHER...HIRSCH
In the hours before
Special weather statement, Aug 29, 3:13 PM MST, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
313 PM MST SAT AUG 29 2015
AZZ024-292245-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
313 PM MST SAT AUG 29 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL GILA COUNTY
UNTIL 345 PM MST
AT 312 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF MILEPOST 300 ON HWY 60...OR NEAR THE SENECA LAKE
RECREATION AREA WELL TO THE NORTHEAST OF GLOBE. THIS STORM WAS
NEARLY STATIONARY.
WIND GUSTS UP TO 50 MPH AND PEA-SIZED HAIL WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL GILA
COUNTY.
LAT...LON 3370 11047 3376 11067 3381 11066 3385 11056
3382 11050 3383 11039
TIME...MOT...LOC 2212Z 304DEG 1KT 3377 11054
NOLTESpecial weather statement, Aug 29, 3:49 PM MST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 349 PM MST SAT AUG 29 2015 AZZ024-292330- SOUTHERN GILA/TONTO NF FOOTHILLS AZ- 349 PM MST SAT AUG 29 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL MARICOPA COUNTY UNTIL 430 PM MST AT 347 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FOUR PEAKS...OR 10 MILES SOUTHEAST OF SUGARLOAF MOUNTAIN. THIS STORM WAS NEARLY STATIONARY. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... APACHE LAKE...CANYON LAKE...AND TORTILLA FLAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF ON OR NEAR CANYON LAKE OR APACHE LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. VERY STRONG WINDS AND LIGHTNING WILL MAKE FOR DANGEROUS BOATING CONDITIONS. && LAT...LON 3373 11138 3360 11125 3347 11132 3361 11157 TIME...MOT...LOC 2247Z 039DEG 2KT 3362 11136 AJ
Special weather statement, Aug 29, 4:04 PM MST, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 404 PM MST SAT AUG 29 2015 AZZ024-292345- SOUTHERN GILA/TONTO NF FOOTHILLS AZ- 404 PM MST SAT AUG 29 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL GILA COUNTY UNTIL 445 PM MST AT 402 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GLOBE...MOVING SOUTH AT 5 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GLOBE...CLAYPOOL...CUTTER...HIGHWAY 60...AND HIGHWAY 70. LAT...LON 3356 11079 3340 11047 3326 11050 3337 11083 TIME...MOT...LOC 2302Z 012DEG 6KT 3345 11074 AJ
Special weather statement, Aug 29, 4:47 PM MST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
447 PM MST SAT AUG 29 2015
AZZ024-300030-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
447 PM MST SAT AUG 29 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN GILA AND NORTHEASTERN MARICOPA COUNTIES
UNTIL 530 PM MST
AT 445 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF ROOSEVELT DAM...MOVING SOUTH AT 5 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM ALONG
WITH LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
ROOSEVELT LAKE...TONTO BASIN...AND HIGHWAY 188.
LAT...LON 3387 11123 3380 11115 3377 11103 3363 11110
3381 11131 3388 11125
TIME...MOT...LOC 2345Z 012DEG 6KT 3378 11115
AJSpecial weather statement, Aug 29, 5:08 PM MST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
508 PM MST SAT AUG 29 2015
AZZ024-028-300045-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
508 PM MST SAT AUG 29 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN PINAL COUNTY
UNTIL 545 PM MST
AT 505 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS NEAR FLORENCE AND FLORENCE
JUNCTION...MOVING SOUTH AT 5 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH
AREAS OF BLOWING DUST.
LOCATIONS IMPACTED INCLUDE... FLORENCE...QUEEN VALLEY...FLORENCE
JUNCTION...MAGMA...VALLEY FARMS...HIGHWAY 60...AND HIGHWAY 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING
DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.
&&
LAT...LON 3305 11122 3298 11145 3317 11153 3336 11143
3333 11126 3313 11112
TIME...MOT...LOC 0005Z 012DEG 6KT 3326 11133
AJSpecial weather statement, Aug 29, 5:15 PM MST, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 515 PM MST SAT AUG 29 2015 AZZ022-300100- NORTHWEST MARICOPA COUNTY AZ- 515 PM MST SAT AUG 29 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN MARICOPA COUNTY UNTIL 600 PM MST AT 512 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM BETWEEN WICKENBURG AND AGUILA MOVING NORTH AT 5 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH BRIEF HEAVY RAIN...LIGHTNING...AND AREAS OF BLOWING DUST. LOCATIONS IMPACTED INCLUDE... WICKENBURG...AGUILA....AND HIGHWAY 60. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE. && LAT...LON 3399 11319 3399 11272 3382 11268 3373 11314 TIME...MOT...LOC 0012Z 012DEG 6KT 3390 11298 AJ
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 5:08 PM MST | Special Weather Statement | PSR | Pinal | 37 min |
| Aug 29, 5:15 PM MST | Special Weather Statement | PSR | 45 min | |
| Aug 29, 5:51 PM MST | Severe Thunderstorm Warning | PSR | Pinal | 39 min |
| Aug 29, 6:00 PM MST | Special Weather Statement | PSR | Pinal | 30 min |
| Aug 29, 6:13 PM MST | Special Weather Statement | PSR | Maricopa | 32 min |
| Aug 29, 6:25 PM MST | Special Weather Statement | PSR | 35 min | |
| Aug 29, 6:36 PM MST | Special Weather Statement | PSR | Pinal | 39 min |
| Aug 29, 7:00 PM MST | Special Weather Statement | PSR | Maricopa | 45 min |
| Aug 29, 7:17 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Aug 29, 7:27 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 33 min |
| Aug 29, 7:41 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 34 min |
| Aug 29, 8:20 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 40 min |
| Aug 29, 8:23 PM MST | Areal Flood Advisory | PSR | Maricopa | 112 min |
| Aug 29, 8:36 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 39 min |
| Aug 29, 8:50 PM MST | Blowing Dust Advisory | PSR | 70 min | |
| Aug 29, 10:10 PM MST | Areal Flood Advisory | PSR | Pinal | 50 min |
Nearby
Blowing Dust Advisories in Arizona, 2015Every blowing dust advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.